On the adjointness between operations and relations and its impact on atomic compactness
Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 33-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_33_1_33_40,
author = {Evelyn Nelson},
title = {On the adjointness between operations and relations and its impact on atomic compactness},
journal = {Colloquium Mathematicum},
pages = {33--40},
year = {1975},
volume = {33},
number = {1},
doi = {10.4064/cm-33-1-33-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-33-40/}
}
TY - JOUR AU - Evelyn Nelson TI - On the adjointness between operations and relations and its impact on atomic compactness JO - Colloquium Mathematicum PY - 1975 SP - 33 EP - 40 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-33-40/ DO - 10.4064/cm-33-1-33-40 LA - en ID - 10_4064_cm_33_1_33_40 ER -
%0 Journal Article %A Evelyn Nelson %T On the adjointness between operations and relations and its impact on atomic compactness %J Colloquium Mathematicum %D 1975 %P 33-40 %V 33 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-33-1-33-40/ %R 10.4064/cm-33-1-33-40 %G en %F 10_4064_cm_33_1_33_40
Evelyn Nelson. On the adjointness between operations and relations and its impact on atomic compactness. Colloquium Mathematicum, Tome 33 (1975) no. 1, pp. 33-40. doi: 10.4064/cm-33-1-33-40
Cité par Sources :